Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 136, Number 11
HTML articles powered by AMS MathViewer

Poincaré series of subsets of affine Weyl groups
Sankaran Viswanath PDF
Proc. Amer. Math. Soc. 136 (2008), 3735-3740
A Hodge decomposition interpretation for the coefficients of the chromatic polynomial
Phil Hanlon PDF
Proc. Amer. Math. Soc. 136 (2008), 3741-3749
The stability of exceptional bundles on complete intersection $3$-folds
Rosa Maria Miró-Roig and Helena Soares PDF
Proc. Amer. Math. Soc. 136 (2008), 3751-3757
The limiting distribution of the coefficients of the $q$-Catalan numbers
William Y. C. Chen, Carol J. Wang and Larry X. W. Wang PDF
Proc. Amer. Math. Soc. 136 (2008), 3759-3767
On a desingularization of the moduli space of noncommutative tori
Igor Nikolaev PDF
Proc. Amer. Math. Soc. 136 (2008), 3769-3774
A polynomial analogue of the twin prime conjecture
Paul Pollack PDF
Proc. Amer. Math. Soc. 136 (2008), 3775-3784
Nested set complexes for posets and the Bier construction
Juliane Lehmann PDF
Proc. Amer. Math. Soc. 136 (2008), 3785-3793
An $EL$-labeling of the subgroup lattice
Russ Woodroofe PDF
Proc. Amer. Math. Soc. 136 (2008), 3795-3801
The cohomology of the Heisenberg Lie algebras over fields of finite characteristic
Grant Cairns and Sebastian Jambor PDF
Proc. Amer. Math. Soc. 136 (2008), 3803-3807
Cramped subgroups and generalized Harish-Chandra modules
Ben Webster PDF
Proc. Amer. Math. Soc. 136 (2008), 3809-3814
On the $\overline {\mu }$–invariant of rational surface singularities
András I. Stipsicz PDF
Proc. Amer. Math. Soc. 136 (2008), 3815-3823
On a theorem of Brauer and Wielandt
Koichiro Harada PDF
Proc. Amer. Math. Soc. 136 (2008), 3825-3829
Sign changes of Hecke eigenvalues of Siegel cusp forms of degree $2$
Ameya Pitale and Ralf Schmidt PDF
Proc. Amer. Math. Soc. 136 (2008), 3831-3838
Diophantine equations and congruences over function fields
Elena Yudovina PDF
Proc. Amer. Math. Soc. 136 (2008), 3839-3850
Boundary $C^*$-algebras for acylindrical groups
Guyan Robertson PDF
Proc. Amer. Math. Soc. 136 (2008), 3851-3860
On the Néron-Severi group of surfaces with many lines
Samuel Boissière and Alessandra Sarti PDF
Proc. Amer. Math. Soc. 136 (2008), 3861-3867
A Banach-Stone theorem for Riesz isomorphisms of Banach lattices
Jin Xi Chen, Zi Li Chen and Ngai-Ching Wong PDF
Proc. Amer. Math. Soc. 136 (2008), 3869-3874
A rough differentiable function
Bernd Kirchheim and Paul F.X. Müller PDF
Proc. Amer. Math. Soc. 136 (2008), 3875-3881
Convergent martingales of operators and the Radon Nikodým property in Banach spaces
Stuart F. Cullender and Coenraad C. A. Labuschagne PDF
Proc. Amer. Math. Soc. 136 (2008), 3883-3893
Self-similar sets with an open set condition and great variety of overlaps
Christoph Bandt and Nguyen Viet Hung PDF
Proc. Amer. Math. Soc. 136 (2008), 3895-3903
Isometries for the Carathéodory metric
Marco Abate and Jean-Pierre Vigué PDF
Proc. Amer. Math. Soc. 136 (2008), 3905-3909
Generalized Cauchy difference equations. II
Bruce Ebanks PDF
Proc. Amer. Math. Soc. 136 (2008), 3911-3919
Estimates for negative eigenvalues of a random Schrödinger operator
O. Safronov and B. Vainberg PDF
Proc. Amer. Math. Soc. 136 (2008), 3921-3929
Specification property and distributional chaos almost everywhere
Piotr Oprocha and Marta Štefánková PDF
Proc. Amer. Math. Soc. 136 (2008), 3931-3940
The first return time properties of an irrational rotation
Dong Han Kim and Kyewon Koh Park PDF
Proc. Amer. Math. Soc. 136 (2008), 3941-3951
Upper bound for isometric embeddings $\ell _2^m\rightarrow \ell _p^n$
Yu. I. Lyubich PDF
Proc. Amer. Math. Soc. 136 (2008), 3953-3956
Extreme points of lattice intervals in the Minkowski-Rådström-Hörmander lattice
Jerzy Grzybowski and Ryszard Urbański PDF
Proc. Amer. Math. Soc. 136 (2008), 3957-3962
Parametric representation and asymptotic starlikeness in $\mathbb {C}^n$
Ian Graham, Hidetaka Hamada, Gabriela Kohr and Mirela Kohr PDF
Proc. Amer. Math. Soc. 136 (2008), 3963-3973
Existence of quasi-arcs
John M. Mackay PDF
Proc. Amer. Math. Soc. 136 (2008), 3975-3981
Inclusion theorems for absolutely summing holomorphic mappings
Heinz Junek, Mário C. Matos and Daniel Pellegrino PDF
Proc. Amer. Math. Soc. 136 (2008), 3983-3991
Stable algebras of entire functions
Dan Coman and Evgeny A. Poletsky PDF
Proc. Amer. Math. Soc. 136 (2008), 3993-4002
Asymptotically hyperbolic metrics on a unit ball admitting multiple horizons
ZhenYang Li, YuGuang Shi and Peng Wu PDF
Proc. Amer. Math. Soc. 136 (2008), 4003-4010
A note on scaling asymptotics for Bohr-Sommerfeld Lagrangian submanifolds
Roberto Paoletti PDF
Proc. Amer. Math. Soc. 136 (2008), 4011-4017
Zero sets of smooth functions in the Pfaffian closure of an o-minimal structure
G. O. Jones PDF
Proc. Amer. Math. Soc. 136 (2008), 4019-4025
An open mapping theorem for Young measures
Hiroshi Tateishi PDF
Proc. Amer. Math. Soc. 136 (2008), 4027-4032
Lyapunov exponent estimates of a class of higher-order stochastic Anderson models
Dan Tang and Lijun Bo PDF
Proc. Amer. Math. Soc. 136 (2008), 4033-4043
Characterizing indecomposable plane continua from their complements
Clinton P. Curry, John C. Mayer and E. D. Tymchatyn PDF
Proc. Amer. Math. Soc. 136 (2008), 4045-4055
A separable non-remainder of $\mathbb {H}$
Alan Dow and Klaas Pieter Hart PDF
Proc. Amer. Math. Soc. 136 (2008), 4057-4063
On foliations with Morse singularities
César Camacho and Bruno Scardua PDF
Proc. Amer. Math. Soc. 136 (2008), 4065-4073
First eigenvalues of geometric operators under the Ricci flow
Xiaodong Cao PDF
Proc. Amer. Math. Soc. 136 (2008), 4075-4078
Polynomial splittings of metabelian von Neumann rho–invariants of knots
Se-Goo Kim and Taehee Kim PDF
Proc. Amer. Math. Soc. 136 (2008), 4079-4087
A sufficient and necessary condition for the convergence of the sequence of successive approximations to a unique fixed point
Tomonari Suzuki PDF
Proc. Amer. Math. Soc. 136 (2008), 4089-4093
Gradient estimates for a nonlinear parabolic equation on Riemannian manifolds
Yunyan Yang PDF
Proc. Amer. Math. Soc. 136 (2008), 4095-4102